1. Y. Du and P. Polácik, Locally uniform convergence to an equilibrium for nonlinear parabolic equations on RN, Indiana University Mathematics Journal, 64 (2015) 787-824.
  2. Y. Du, S.-B. Hsu and Y. Lou, Multiple steady-states in phytoplankton population induced by photoinhibition, Journal of Differential Equations, 258 (2015) 2408-2434.
  3. Y. Du and X. Liang, Pulsating semi-waves in periodic media and spreading speed determined by a free boundary model, Ann. Inst. Henri Poincare Anal. Non Lineaire, 32 (2015) 279-305.
  4. Y. Du and B. Lou, Spreading and vanishing in nonlinear diffusion problems with free boundaries, J. Eur. Math. Soc., 17 (2015) 2673-2724.
  5. D. Cao, S. Peng and S. Yan, Planar vortex patch problem in incompressible steady flow, Adv. Math., 270 (2015) 263–301.
  6. Y. Du and Z. Guo, Finite Morse index solutions of weighted elliptic equations and the critical exponents., Calc. Var. Partial Differential Equations, 54 (2015) 3161–3181.
  7. Y. Du and L. Wei, Lei Boundary behavior of positive solutions to nonlinear elliptic equations with Hardy potential. J. Lond. Math. Soc.91 (2015) 731–749.
  8. M. J. Hansen, T. M. Schaerf and A. J. W. Ward, The influence of nutritional state on individual and group movement behaviour in shoals of crimson-spotted rainbowfish (Melanotaenia duboulayi), Behavioral Ecology and Sociobiology, 69 (2015) 1713-1722.
  9. M. J. Hansen, T. M. Schaerf and A. J. W. Ward, The effect of hunger on the exploratory behaviour of shoals of mosquitofish Gambusia holbrooki, Behaviour, 152 (2015) 1659-1677.
  10. J. R. Christie, T. M. Schaerf and M. Beekman, Selection against heteroplasmy explains the evolution of uniparental inheritance of mitochondria, PLoS Genetics, 11 (2015) e1005112.
  11. M. Beekman, J. C. Makinson, M. J. Couvillon, K. Preece and T. M. Schaerf, Honeybee linguistics – a comparative analysis of the waggle dance among species of Apis, Frontiers in Ecology and Evolution, 3 (2015) doi:10.3389/fevo.2015.00011.
  12. H. Gu, B. Lou and M. Zhou, Long time behavior of solutions of Fisher-KPP equation with advection and free boundaries, J. Funct. Anal., 269 (2015) 1714–1768.
  13. T. Giletti, L. Monsaingeo and M. Zhou, A KPP road-field system with spatially periodic exchange terms, Nonlinear Anal. 128 (2015) 273–302.
  14. Y. Du, B. Lou and M. Zhou, Nonlinear diffusion problems with free boundaries: convergence, transition speed and zero number arguments, SIAM J. Math. Anal., 47 (2015) 3555–3584.
  15. Y. Du, H. Matsuzawa and M. Zhou, Spreading speed and profile for nonlinear Stefan problems in high space dimensions, J. Math. Pures Appl., 103 (2015) 741–787.
  16. V. Ejov and G. Schmalz, Explicit description of spherical rigid hypersurfaces in , Complex Analysis and its Synergies, 1-2 (2015).
  17. T. Kalinowski, D. Matsypura and M.W.P. Savelsbergh, Incremental network design with maximum flows, European Journal of Operational Research, 242 (2015) 51-62.
  18. Y. I. Nesterets, T. E. Gureyev, S. C. Mayo, A. W. Stevenson, D. Thompson, J. M. C. Brown, M. J. Kitchen, K. M. Pavlov, D. Lockie and G. Tromba, A feasibility study of X-ray phase-contrast mammographic tomography at the Imaging and Medical beamline of the Australian Synchrotron., J. Synchr. Rad. 22 (2015) 1509-1523.
  19. H. Baues and B.Bleile, The third homotopy group as a π₁-module, Applicable Algebra in Engineering, Communication and Computing, 26 (2015) 165-189.
  20. Y. Deng, C.-S. Lin and S. Yan, On the prescribed scalar curvature problem in , local uniqueness and periodicity, J. Math. Pures Appl. 104 (2015) 1013-1044.
  21. P. Álvarez-Caudevilla, Y. Du and R. Peng, Qualitative analysis of a cooperative reaction-diffusion system in a spatiotemporally degenerate environment, SIAM Journal on Mathematical Analysis, 46 (2015) 499-531.